Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Eigenvalue Theorem for Systems of Polynomial Equations

Yuly Billig and John D. Dixon
The American Mathematical Monthly
Vol. 121, No. 2 (February 2014), pp. 150-153
DOI: 10.4169/amer.math.monthly.121.02.150
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.02.150
Page Count: 4
  • Download ($19.00)
  • Cite this Item
An Eigenvalue Theorem for Systems of Polynomial Equations
Preview not available

Abstract

Abstract We give a new short proof of a theorem relating solutions of a system of polynomial equations to the eigenvalues of the multiplication operators on the quotient ring, in the case when the quotient ring is finite-dimensional.

Page Thumbnails